Ultracet Drug Interactions

Tricyclic Antidepressants
Taking Ultracet with a tricyclic antidepressant can cause seizures or a group of dangerous symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together.
 
Triptans
Taking Ultracet with a triptan can cause seizures or a group of dangerous symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together.
 
Tryptophan
Taking Ultracet with tryptophan can cause seizures or a group of dangerous symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together.
 

Final Thoughts on Ultracet Drug Interactions

It is possible that not all Ultracet drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific drug interactions that may apply to you.
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications

Ultracet Pain Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.